Matania Ben-Artzi - Papers 2008-2024

  1. (with J. Falcovitz and J. Li) The convergence of the GRP scheme, Discrete and Continuous Dynamical Systems 23 (2009),1-27. (pdf)

  2. (with J.-P. Croisille and D. Fishelov) A fast direct solver for the biharmonic problem in a rectangular grid, SIAM J. Sci. Comput. 31 (2008), 303-333 . (pdf)

  3. (with J. Falcovitz) Generalized Riemann problems: From the scalar equation to multidimensional fluid dynamics, in "Recent Advances in Computational Sciences", pp. 1-50, World Scientific, 2008, Eds. P. Jorgensen, X. Shen, C-W. Shu, N. Yan. (pdf)

  4. Spectral theory for divergence-form operators, in "Spectral and Scattering Theory and Related Topics", Ed. H. Ito, RIMS Kokyuroku 1607 (2008), 77-84. (pdf)

  5. (with S. Benachour and P. Laurencot) Sharp decay estimates and vanishing viscosity for diffusive Hamilton-Jacobi equations, Adv. Diff. Eqs. 14 (2009), 1-25 . (pdf)

  6. (with J. Falcovitz and Ph. LeFloch) Hyperbolic conservation laws on the sphere. A geometry-compatible finite volume scheme, J. Comp. Phys. 228 (2009), 5650-5668 . (pdf)

  7. (with I. Chorev, J.-P. Croisille and D. Fishelov) A compact difference scheme for the biharmonic equation in planar irregular domains, SIAM J. Numer. Anal. 47 (2009), 3087-3108 . (pdf)

  8. (with J.-P. Croisille and D. Fishelov) A high order compact scheme for the pure streamfunction formulation of the Navier-Stokes equations, J. Sci. Comput. 42(2010) , 216-250. (pdf)

  9. (with M. Bank) Scalar conservation laws on a half-line: A parabolic approach, J. Hyperbolic Diff. Eqs. 7(2010), 165-189 . (pdf)

  10. Smooth Spectral Calculus, In: M. Demuth, B.-W. Schulze and I. Witt (Eds.): "Partial Differential Equations and Spectral Theory", pp. 119-182. ( Vol. 211 in the series "Operator Theory: Advances and Applications"). Springer Basel, 2010. (pdf)

  11. (with J.-P. Croisille and D. Fishelov) Recent developments in the pure streamfunction formulation of the Navier-Stokes equations, J. Sci. Comput. 45(2010), 238-258. (pdf)

  12. (with J.-P. Croisille and D. Fishelov) Highly accurate discretization of the Navier-Stokes equations in streamfunction formulation, in "Spectral and High Order Methods for Partial Differential Equations" (Eds. J.S.Hesthaven and E.M. Ronquist), Lecture Notes in Computational Science and Engineering, Vol. 76, Springer. ( 2011), pp. 189-197. (pdf)

  13. Eigenfunction expansions and spacetime estimates for generators in divergence-form, Reviews in Mathematical Physics 22 ( 2010), 1209-1240 . (pdf)

    Erratum: Reviews in Mathematical Physics 26, (2014). (pdf)

  14. Divergence-type operators: Spectral theory and spacetime estimates , In: M. Ruzhansky, M. Sugimoto and J. Wirth (Eds.): "Evolution Equations of Hyperbolic and Schrodinger Type", pp. 1-40. ( Vol. 301 in the series "Progress in Mathematics"). Birkhauser-Springer Basel, 2012. (pdf)

  15. (with J.-P. Croisille and D. Fishelov) Recent advances in the study of a fourth-order compact scheme for the one-dimensional biharmonic equation, J. Sci. Comput. 53 (2012), 55-79. (pdf)

  16. (with J.-P. Croisille and D. Fishelov) An embedded compact scheme for biharmonic problems in irregular domains , In: K. Georgiev, M. Todorov, I. Georgiev (Eds.) "Advanced Computing in Industrial Mathematics" , pp. 11--23, Springer , 2018. (pdf)

  17. (with J.-P. Croisille, D. Fishelov and R. Katzir) Discrete fourth-order Sturm-Liouville problems , IMA J. Numer. Anal. 38 (2018), 1485--1522. (pdf)

  18. (with G. Katriel) Spline functions , the biharmonic operator and approximate eigenvalues, Numer. Mathematik, 141 (2019), 839--879 (pdf)

  19. (with J.-P. Croisille and D. Fishelov) Time evolution of discrete fourth-order elliptic operators, Numer. Meth. PDE, 35 (2019), 1429--1457. (pdf)

  20. (with M.Ruzhansky and M.Sugimoto) Spectral identities and smoothing estimates for evolution operators, Adv. Diff. Eqs., 25 ( 2020), 627--650. arXiv:1807.11611 (pdf)

  21. (with T.Umeda) Spectral theory of first-order systems: from crystals to Dirac operators, Reviews Math. Phys., 33 ( 2021), 52 pages. (pdf)

  22. (with J. Li) Consistency of finite volume approximations to nonlinear hyperbolic balance laws , Math.Comp., 90 ( 2021), 141--169. (pdf)

  23. The Nash inequality in general domains with application to the linear Stokes system, Pure and Applied Func. Anal. ,5 (2020), 287--294. (pdf)

  24. (with M.Bank and M. Schonbek) Viscous conservation laws in 1D with measure initial data , Quart.Appl.Math. ,,79 (2021), 103--124. (pdf)

  25. (with J.-P. Croisille and D. Fishelov) A Cartesian compact scheme for the Navier-Stokes equations in streamfunction formulation in irregular domains, .J. Sci. Comp. , 81 ( 2019), 1386--1408. (pdf)

  26. (with B. Kramer) Finite difference approach to fourth-order linear boundary-volume problems , IMA J. Numer. Anal. 41 (2021), 2530--2561. (pdf)

  27. (with J. Li) Regularity of fluxes in nonlinear hyperbolic balance laws , Communications Appl. Math. Computation (2022).
    DOI 10.1007/s42967-022-00224-y (pdf)

  28. (with J.-P. Croisille and D. Fishelov) Convergence of finite difference schemes: matrix versus kernel analysis , ``Lecture Notes in Computational Science and Engineering'' 137 (2022), J. M. Melenk et al. (eds.), Springer.

  29. (with A. Benabdallah and Y. Dermenjian) Concentration and non-concentration of eigenfunctions of second-order elliptic operators in layered media, J. Spect. Th. 13 (2023), 1173--1224. arXiv:2212.05872 (pdf)

  30. (with Y.Nachshon, H. Cohen and A. Maril) A model of similarity: Metric in a patch,
    (Preprint 2022) (pdf)

  31. (with J. Li) Hyperbolic balance laws, integral balance laws and regularity of fluxes, Communications Appl. Math. Computation (2023).

  32. (with Y.Eidelman and D. Fishelov)Numerical solution of the boundary value problems for the biharmonic equations via quasiseparable representations, Preprint (2023).